Note on the Central Limit Theorem.

S.K. Zaremba

Mathematische Zeitschrift (1958)

  • Volume: 69, page 295-298
  • ISSN: 0025-5874; 1432-1823

How to cite


Zaremba, S.K.. "Note on the Central Limit Theorem.." Mathematische Zeitschrift 69 (1958): 295-298. <>.

author = {Zaremba, S.K.},
journal = {Mathematische Zeitschrift},
keywords = {probability theory},
pages = {295-298},
title = {Note on the Central Limit Theorem.},
url = {},
volume = {69},
year = {1958},

AU - Zaremba, S.K.
TI - Note on the Central Limit Theorem.
JO - Mathematische Zeitschrift
PY - 1958
VL - 69
SP - 295
EP - 298
KW - probability theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.